# SDR EE4Y100263

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 308 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SKIN CRACKED AT BS 308 BELOW STRINGER 18RT.  THE CRACK REQUIRES A MAJOR REPAIR.
